CSpace
双周期阵列的迹表示
胡磊1; 刘木兰2
1996
Source Publication科学通报
ISSN0023-074X
Volume041Issue:005Pages:398
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36630
Collection中国科学院数学与系统科学研究院
Affiliation1.广州大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
胡磊,刘木兰. 双周期阵列的迹表示[J]. 科学通报,1996,041(005):398.
APA 胡磊,&刘木兰.(1996).双周期阵列的迹表示.科学通报,041(005),398.
MLA 胡磊,et al."双周期阵列的迹表示".科学通报 041.005(1996):398.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[胡磊]'s Articles
[刘木兰]'s Articles
Baidu academic
Similar articles in Baidu academic
[胡磊]'s Articles
[刘木兰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[胡磊]'s Articles
[刘木兰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.